Jean Lagacé
TitleCited byYear
The Steklov spectrum of cuboids
A Girouard, J Lagacé, I Polterovich, A Savo
Mathematika 65 (2), 272-310, 2019
A generalised Gauss circle problem and integrated density of states
J Lagacé, L Parnovski
arXiv preprint arXiv:1506.07115, 2015
Optimal unions of scaled copies of domains and P\'olya's conjecture
P Freitas, J Lagacé, J Payette
arXiv preprint arXiv:1908.08441, 2019
From Steklov to Neumann via homogenisation
A Girouard, A Henrot, J Lagacé
arXiv preprint arXiv:1906.09638, 2019
Eigenvalue optimisation on flat tori and lattice points in anisotropically expanding domains
J Lagacé
Canadian Journal of Mathematics, 1-21, 2019
Asymptotiques spectrales et géométrie des nombres
J Lagacé
The system can't perform the operation now. Try again later.
Articles 1–6